Conjugate algebraic numbers on circles
Acta Arithmetica, Tome 29 (1976) no. 2, pp. 147-157
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_29_2_147_157,
author = {Veikko Ennola and C. Smyth},
title = {Conjugate algebraic numbers on circles},
journal = {Acta Arithmetica},
pages = {147--157},
year = {1976},
volume = {29},
number = {2},
doi = {10.4064/aa-29-2-147-157},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-29-2-147-157/}
}
Veikko Ennola; C. Smyth. Conjugate algebraic numbers on circles. Acta Arithmetica, Tome 29 (1976) no. 2, pp. 147-157. doi: 10.4064/aa-29-2-147-157
Cité par Sources :